# SDR DALA2024042904762

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 30,299 hours, 11,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0313346) REPEAT WRITE UPS FOR EMERGENCY LIGHTS ON AT 1R PLZ SET UP TO T/S PER FIM 33-50-00-810-801. T/S PER B737 FIM 33-50-00-810-801, FAULT COMFIRMED, R/R BATTERY PACK AND POWER SUPPLY (M2816) FWD CANIN. AS PER B737 AMM 33-51. OPS TEST OK.
